Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 76, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 25, 2011, 9:42 PM EDT for 8 counties in Pennsylvania. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 9:42 PM EDT (01:42 UTC)
- Expired
- May 25, 2011, 10:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 51 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:54 PM EDT | TSTM WND DMG | Clintonville, PA | LARGE TREE BLOWN DOWN. |
| May 25, 10:03 PM EDT | TSTM WND DMG | Mount Chestnut, PA | 1 TREE BLOWN DOWN. |
| May 25, 10:10 PM EDT | TSTM WND DMG | Foxburg, PA | LARGE TREES BLOWN DOWN. |
| May 25, 10:22 PM EDT | TSTM WND DMG | East Brady, PA | SEVERAL TREES DOWN |
| May 25, 10:27 PM EDT | TSTM WND DMG | 3 Wsw Sligo, PA | LARGE TREES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.7 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
989
WUUS51 KPBZ 260142
SVRPBZ
PAC003-005-007-019-031-073-085-121-260245-
/O.NEW.KPBZ.SV.W.0076.110526T0142Z-110526T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
942 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
NORTH CENTRAL ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHWESTERN VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...
SOUTHWESTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHEASTERN MERCER COUNTY IN NORTHWEST PENNSYLVANIA...
SOUTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF CLINTONVILLE TO GROVE CITY TO ELLWOOD CITY...
MOVING SOUTHEAST AT 35 MPH.
THESE STORMS HAVE PRODUCED WIDESPREAD WIND DAMAGE IN MERCER COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GROVE CITY... HARLANSBURG... SLIPPERY ROCK...
ELLWOOD CITY... MCCONNELLS MILL... CLINTONVILLE...
MORAINE STATE PARK... BEAVER FALLS... FOMBELL...
BEAVER... EAU CLAIRE... ZELIENOPLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
&&
LAT...LON 4114 7948 4078 7956 4054 8017 4084 8052
4089 8052 4095 8033 4117 8009 4127 8000
TIME...MOT...LOC 0141Z 309DEG 30KT 4132 7993 4115 8004
4089 8037
$$
153 follow-up statements
764
WWUS51 KPBZ 260154
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
954 PM EDT WED MAY 25 2011
PAC003-005-007-019-031-073-085-121-260245-
/O.CON.KPBZ.SV.W.0076.000000T0000Z-110526T0245Z/
ARMSTRONG PA-ALLEGHENY PA-BEAVER PA-BUTLER PA-VENANGO PA-CLARION PA-
MERCER PA-LAWRENCE PA-
954 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR LAWRENCE...MERCER...CLARION...VENANGO...BUTLER...BEAVER...
ALLEGHENY AND ARMSTRONG COUNTIES...
AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE OUTFLOW WIND FROM A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING GUSTS OF 50 TO 60 MPH. THIS OUTFLOW BOUNDARY WAS LOCATED
ALONG A LINE EXTENDING FROM LISBON TO MUDDY CREEK TO
FALLSTON...MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SLIPPERY ROCK... MORAINE STATE PARK... MCCONNELLS MILL...
HARLANSBURG... GROVE CITY... FOMBELL...
ELLWOOD CITY... EAU CLAIRE... CLINTONVILLE...
BEAVER FALLS... BEAVER... ZELIENOPLE...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
LAT...LON 4114 7948 4078 7956 4054 8017 4084 8052
4089 8052 4095 8033 4117 8009 4127 8000
TIME...MOT...LOC 0153Z 296DEG 31KT 4118 7976 4096 7994
4070 8029
$$
15000
WWUS51 KPBZ 260219
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1019 PM EDT WED MAY 25 2011
PAC003-007-073-085-260228-
/O.CAN.KPBZ.SV.W.0076.000000T0000Z-110526T0245Z/
ALLEGHENY PA-BEAVER PA-MERCER PA-LAWRENCE PA-
1019 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...MERCER...BEAVER AND
ALLEGHENY COUNTIES IS CANCELLED...
LAT...LON 4068 7991 4081 8013 4084 8012 4090 8009
4111 7998 4120 7979 4114 7948 4078 7956
TIME...MOT...LOC 0218Z 294DEG 25KT 4114 7957 4094 7977
4084 8006
$$
PAC005-019-031-121-260245-
/O.CON.KPBZ.SV.W.0076.000000T0000Z-110526T0245Z/
ARMSTRONG PA-BUTLER PA-VENANGO PA-CLARION PA-
1019 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR CLARION...VENANGO...BUTLER AND ARMSTRONG COUNTIES...
AT 1016 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TURNIP HOLE TO NORTH OAKLAND TO WHITESTOWN...MOVING SOUTHEAST
AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOOKER... EMLENTON... EAU CLAIRE...
CHICORA... BUTLER... BRADYS BEND...
EAST BRADY... RIMERSBURG... SAXONBURG...
SARVER... LERNERVILLE...
WIND DAMAGE HAS BEEN REPORTED WITH THIS LINE...SO REMAIN INDOORS
UPON AS THE STORMS APPROACH.
LAT...LON 4068 7991 4081 8013 4084 8012 4090 8009
4111 7998 4120 7979 4114 7948 4078 7956
TIME...MOT...LOC 0218Z 294DEG 25KT 4114 7957 4094 7977
4084 8006
$$
15338
WWUS51 KPBZ 260240
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1040 PM EDT WED MAY 25 2011
PAC005-019-031-121-260250-
/O.EXP.KPBZ.SV.W.0076.000000T0000Z-110526T0245Z/
ARMSTRONG PA-BUTLER PA-VENANGO PA-CLARION PA-
1040 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLARION...VENANGO...BUTLER AND
ARMSTRONG COUNTIES WILL BE ALLOWED TO EXPIRE AT 1045 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED.
LAT...LON 4068 7991 4081 8013 4084 8012 4090 8009
4111 7998 4120 7979 4114 7948 4078 7956
TIME...MOT...LOC 0240Z 294DEG 25KT 4108 7938 4088 7959
4078 7988
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:04 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 25, 7:04 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 704 PM EDT WED MAY 25 2011 .SYNOPSIS... WARM AND HUMID CONDITIONS ALONG WITH THUNDERSTORM CHANCES WILL CONTINUE FOR THE REST OF THE WEEK AS A SERIES OF DISTURBANCES CROSS THE REGION. && .NEAR TERM /THROUGH THURSDAY/... OUTFLOW FROM THUNDERSTORM CLUSTER OVER WESTERN AND CENTRAL OHIO IS EXPECTED TO PUSH TOWARD THE AREA AS THE EVE PROGRESSES. FORCING WL LIKELY BE SUFFICIENT TO INITIATE THUNDERSTORMS DESPITE WARM ADVECTION INTO THE MID LEVELS. EVE UPDATE FEATURES TWEAKED PRECIP PROBABILITIES AND MENTION OF DAMAGING WINDS OVER THE WESTERN ZONES OF THE CWA AS THAT OUTFLOW PLOUGHS EASTWARD. THE FORECAST AREA WILL REMAIN IN THE WARM SECTOR FOR THROUGH THURSDAY. THUNDERSTORMS WILL BECOME MORE LIKELY IN EASTERN OHIO BY THURSDAY AFTERNOON AS WARMER TEMPS AND HIGHER HUMIDITY INCREASE INSTABILITY AND AS COLD FRONT SLIDES FURTHER EASTWARD FROM INDIANA. THE FORECAST AREA REMAINS IN A SLIGHT RISK OF SEVERE STORMS FOR TONIGHT THROUGH THURSDAY. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/... AS THE COLD FRONT DRAWS CLOSER THURSDAY NIGHT INTO FRIDAY SHOWERS AND THUNDERSTORMS WILL BE MORE LIKELY WITH INCREASED COVERAGE OF SHOWERS. THE FORECAST AREA REMAINS IN THE SLIGHT RISK OF SEVERE FOR THURSDAY NIGHT. THE RISK OF SHOWERS WILL GREATLY DIMINISH AS THE COLD FRONT BECOMES MORE DIFFUSE BY LATE FRIDAY AND IS OVERWHELMED BY THE RIDGE OF THIS PRESSURE OFF THE EAST COAST. TEMPERATURES WILL REMAIN ABOVE NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... MEDIUM RANGE MODELS ARE SHOWING AGREEMENT FOR AN EXTENDED DRY PERIOD BEGINNING SATURDAY AND CONTINUING THROUGH TUESDAY. INCREASING MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS BY WEDNESDAY. MUCH ABOVE NORMAL TEMPS ARE EXPECTED FOR THE FORECAST PERIOD. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... EXPECT GENERALLY VFR CONDITIONS TO PREVAIL THROUGH THE TAF PERIOD FOR MOST PORTS; HOWEVER, THUNDERSTORMS, RESTRICTIONS, AND GUSTY WIND ARE POSSIBLE MAINLY ACROSS NORTHERN AND WESTERN TERMINALS TONIGHT AS OUTFLOW FROM OHIO TSTMS PUSHES TOWARD THE UPPER OHIO VALLEY. MORE THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT AS A SURFACE LOW AND COLD FRONT APPROACH FROM THE WEST. OCCASIONAL MVFR AND ISOLATED IFR RESTRICTIONS CAN BE EXPECTED IN STORMS ALONG WITH THE POTENTIAL FOR HAIL AND GUSTY SURFACE WINDS. NUMEROUS SHOWERS AND AND SCATTERED THUNDERSTORMS WILL CONTINUE FRIDAY AND FRIDAY NIGHT AS THE SURFACE LOW PUSHES ACROSS THE GREAT LAKES AND THE COLD FRONT SLOWLY CROSSES THE UPPER OHIO VALLEY. GENERALLY VFR CONDITIONS ARE EXPECTED THIS WEEKEND AS AN UPPER RIDGE BUILDS OVER THE REGION. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15
Hazardous weather outlook, May 25, 4:19 AM EDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 419 AM EDT WED MAY 25 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073-075-WVZ001>004-012-021-022-260830- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- 419 AM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ074-076-WVZ023-041-260830- GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- 419 AM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 25, 9:10 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
910 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG GREENVILLE 40.96N 79.64W
05/25/2011 ARMSTRONG PA 911 CALL CENTER
NUMEROUS TREES BLOWN DOWN.
&&
EVENT NUMBER PBZ1100759
NWSLocal storm report, May 25, 9:12 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
912 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG GREENVILLE 41.41N 80.38W
05/25/2011 MERCER PA 911 CALL CENTER
NUMEROUS TREES BLOWN DOWN.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1100759
XXLocal storm report, May 25, 9:17 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 3 E GREENVILLE 41.41N 80.33W
05/25/2011 E0.88 INCH MERCER PA EMERGENCY MNGR
&&
EVENT NUMBER PBZ1100760
XXSpecial weather statement, May 25, 9:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
929 PM EDT WED MAY 25 2011
OHZ039>041-049-050-058-059-PAZ013-020-021-029-WVZ001-002-260200-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-
GUERNSEY OH-HANCOCK WV-HARRISON OH-JEFFERSON OH-LAWRENCE PA-
TUSCARAWAS OH-WASHINGTON PA-
929 PM EDT WED MAY 25 2011
...GUSTY WINDS FROM STRONG THUNDERSTORMS WILL AFFECT
BEAVER...CARROLL...COLUMBIANA...HANCOCK...HARRISON...JEFFERSON...
NORTHEASTERN BROOKE...NORTHEASTERN GUERNSEY...NORTHWESTERN
BELMONT...NORTHWESTERN WASHINGTON...SOUTHWESTERN
LAWRENCE...TUSCARAWAS AND WEST CENTRAL ALLEGHENY COUNTIES...
AT 926 PM EDT...GUSTY WINDS WERE PRECEDING STRONG THUNDERSTORMS THAT
WERE ALONG A LINE FROM 6 MILES EAST OF EAST PALESTINE TO 5 MILES
SOUTH OF NEW PHILADELPHIA...MOVING SOUTH AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE AHEAD OF THESE STORMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4046 8159 4091 8055 4090 8053 4092 8052
4099 8037 4053 8018 4000 8140Special weather statement, May 25, 9:37 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
937 PM EDT WED MAY 25 2011
OHZ040-041-260200-
CARROLL OH-COLUMBIANA OH-
937 PM EDT WED MAY 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CARROLL AND
NORTHWESTERN COLUMBIANA COUNTIES...
AT 936 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF GUILFORD LAKE STATE PARK...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR SALEM AROUND 945 PM AND LEETONIA AROUND 955
PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4090 8080 4090 8059 4069 8106 4091 8107
4090 8091 4093 8089 4093 8082Local storm report, May 25, 9:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
940 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND DMG MERCER 41.23N 80.24W
05/25/2011 MERCER PA 911 CALL CENTER
NUMEROUS TREES BLOWN DOWN COUNTYWIDE.
&&
EVENT NUMBER PBZ1100761
NWSThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:24 PM EDT | Special Weather Statement | PBZ | Lawrence, Mercer, Venango | 51 min |
| May 25, 8:42 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 63 min |
| May 25, 9:19 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 56 min |
| May 25, 9:29 PM EDT | Special Weather Statement | PBZ | Beaver | 31 min |
| May 25, 10:10 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 35 min |
| May 25, 10:39 PM EDT | Special Weather Statement | PBZ | Jefferson | 36 min |
| May 26, 12:25 AM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 35 min |
| May 26, 3:42 PM EDT | Special Weather Statement | PBZ | Beaver | 33 min |
| May 26, 3:51 PM EDT | Special Weather Statement | PBZ | Greene | 39 min |
| May 26, 4:09 PM EDT | Special Weather Statement | PBZ | Greene | 36 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 45 min |
| May 26, 4:20 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 40 min |
| May 26, 4:21 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 39 min |
| May 26, 4:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 52 min |
| May 26, 4:56 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Indiana, Westmoreland | 50 min |
| May 26, 4:59 PM EDT | Special Weather Statement | PBZ | Clarion | 46 min |
| May 26, 5:12 PM EDT | Special Weather Statement | PBZ | Forest | 48 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 50 min |
| May 26, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson, Westmoreland | 33 min |
| May 26, 5:47 PM EDT | Special Weather Statement | PBZ | Forest | 28 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.